Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Child with fever and eyes hurting. History of small seizures. Given Tyelonol, feel drowsy. Suggestion?

My 2 year old has had a fever off and on since yesterday afternoon. She has told me that her eyes are hurting her. She has a past history of small sezuires when she gets a high fever.. I managed to get her some Tylenol this time before that could happen, but she did start shaking very badly before the Tylenol. She had a restless sleeps at night and this morning and would shake or jolt very suddenly. She s had a Ton of sleep but is still always drowsy.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Neonatology 's  Response
drowsiness along with high fever may indicate some bacterial infection. febrile fits is a benign condition for which you need not worry. try to reduce fever with paracetamol syrup and sponging with normal water. if fever persists do CBC and urine routine done.
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor